Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Endometriosis attached to bowel, pain on lifting knees, bloating, constant urge to pass bowels. Due to endo?

I have endometriosis which has attached to the bowel. I had it address in surgery three months ago and now I have very similar symptoms as I did before the surgery. Pain when I lift my knees up towards my chest , bloating , constant feeling of pressure during bowel movement and feeling like I constantly need to have a bowel movement. Is it the endo causing this again?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Proctologist 's  Response
yes this could be endometriosis again.
get a sonography or MRI done to find out.
the sense of pressure during bowel movement is due to the inflammed (swollen) bowel wall due to endometriosis.
Take some laxatives for your bowels and please donot strain for your motions in order to avoid the inflammed bowel wall to weaken further and cause other complications.
take care
wish you good health
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor